pack of telfast for hayfever

Delivery options

Delivery method Cost Estimated delivery

You will choose your delivery option at the checkout. Delivery options may vary depending on the pack size and dosage chosen.

Telfast

from

Telfast tablets are a prescription hayfever medication. They contain an ingredient called an antihistamine, which prevents hayfever symptoms. Telfast does not usually cause drowsiness. It can be taken daily to relieve symptoms during hayfever season. 

To buy Telfast you need a prescription. You can request a prescription and medication from Superdrug. To place an order for your preferred treatment, fill in our brief medical questionnaire. One of our online doctors will review your order and approve appropriate treatment. Telfast tablets provide relief from hayfever as well as other allergic reactions, for example to animal hair and feathers or dust mites.

Telfast - 30 tablets £25

Price includes prescription and delivery.

In a hurry? Choose Click and Collect and pick up your order after just 3 hours from a Superdrug Pharmacy.

Delivery options

Delivery method Cost Estimated delivery

You will choose your delivery option at the checkout. Delivery options may vary depending on the pack size and dosage chosen.

Order Telfast Tablets

How does Telfast work?

Telfast tablets contain an ingredient called fexofenadine hydrochloride, which belongs to a group of medications called antihistamines. When you have an allergic reaction such as hayfever, your immune system causes your body to release a chemical called histamine which causes unpleasant hayfever symptoms. Antihistamines prevent the allergic reaction.

Dosage

How is Telfast taken?

You can take one Telfast tablet every day. Swallow the tablet with plenty of water before a meal. If you forget to take a dose take the next dose at the correct time as prescribed. Do not take a double dose to make up for the tablet you missed, as this could cause symptoms of an overdose.

Each Telfast tablet contains 120mg of the active ingredient, the antihistamine fexofenadine hydrochloride.

If you accidentally take more Telfast than you should you may notice side effects such as drowsiness, dizziness, dry mouth and fatigue.

Will Telfast make me drowsy?


Telfast contains a non-drowsy antihistamine and it does not usually cause drowsiness. However, some patients may experience this side effect. Do not drive or operate machinery until you are certain that Telfast does not impact your ability to drive.

Telfast Side Effects

Telfast may cause side effects in some patients.

Common Side Effects include:

  • drowsiness
  • headache
  • nausea
  • dizziness
Uncommon side effects (may affect up to 1 in 100 people):

  • tiredness
  • sleepiness
For a complete list of all Telfast side effects, please read the patient leaflet.

Do not take Telfast if you are allergic to fexofenadine hydrochloride or any other ingredient.

Speak to a doctor before taking Telfast if:

  • you suffer from a kidney or liver problem
  • you suffer from a heart disease
  • you are taking or have recently taken indigestion medication which contains aluminium or magnesium
  • you are pregnant or breastfeeding
If you are taking an indigestion remedy, you must leave two hours between taking Telfast and the indigestion medication. The ingredients in indigestion remedies can stop Telfast from working.